Asymptotic behaviour of Sobolev orthogonal polynomials on the unit circle

Kenier Castillo*, Luis E. Garza, Francisco Marcellán

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In this contribution, we deal with analytic properties of sequences of polynomials orthogonal with respect to a Sobolev-type inner product, where μ is a non-trivial probability measure supported on the unit circle. We focus our attention on the outer relative asymptotics of these polynomials in terms of those associated with the measure μ. The behaviour of their zeros in terms of the parameter λ is studied in some illustrative examples.

Original languageEnglish
Pages (from-to)23-38
Number of pages16
JournalIntegral Transforms and Special Functions
Issue number1
Publication statusPublished - Jan 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Asymptotic behaviour of Sobolev orthogonal polynomials on the unit circle'. Together they form a unique fingerprint.

Cite this